Lie derivations of a matrix ring over an associative ring


SAYIN U., KUZUCUOĞLU F.

COMMUNICATIONS IN ALGEBRA, vol.47, no.12, pp.5482-5491, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 12
  • Publication Date: 2019
  • Doi Number: 10.1080/00927872.2019.1632323
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.5482-5491

Abstract

Let K be a two-torsion free associative ring with identity. We give a description of the Lie derivations of the ring of all matrices over K such that the entries on and above the main diagonal are elements of an ideal J of K.